Goldman N.L. Uniqueness of determination of a source function in a quasilinear inverse Stefan problem with final observation // Doklady Mathematics. 2012. Vol. 85, N 3. 406-410

This paper deals with a coefficient inverse Stefan problem in Holder spaces for quasilinear parabolic equation with additional information specified as final overdetermination. The sought coefficient is a spatial distribution of heat sources. Sufficient conditions are found that ensure the uniqueness property for this class of inverse problems using the duality principle. Such an approach relates the uniqueness problem considered to the uniqueness property for linear backward parabolic operators.

: Coefficient inverse Stefan problems, parabolic equations in Holder spaces, final overdetermination, uniqueness problem, duality principle, inverse uniqueness